Journal article
Divisibility of trinomials by irreducible polynomials over F2



Publication Details
Authors:
Koepf, W.; Kim, R.
Publication year:
2009
Journal:
International Journal of Algebra
Pages range:
189-197
Volume number:
3
ISSN:
1312-8868

Abstract
Irreducible trinomials of given degree n over F2 do not always exist andin the cases that there is no irreducible trinomial of degree n it may be effectiveto use trinomials with an irreducible factor of degree n. In this paperwe consider some conditions under which irreducible polynomials divide trinomialsover F2. A condition for divisibility of self-reciprocal trinomials byirreducible polynomials over F2 is established. And we extend Welch's criterionfor testing if an irreducible polynomial divides trinomials x^m +x^s +1 tothe trinomials x^{am} + x^{bs} + 1.


Authors/Editors

Last updated on 2019-25-07 at 14:44